# SDR SWAA2025072181853

- Difficulty date: June 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DON WORK BATTERY PACK ON FWD LOWERED CEILING PANEL AT FWD GALLEY AREA 2EA.   REPLACED BATTERY PACK ON FWD LOWERED CEILING PANEL AT FWD GALLEY AREA 2EA IAW AMM 33-51-06-960-805 AND PERFORMED TEST OF THE BOTH BATTERY PACK ARE OK.
